# SDR DALA2018110606455

- Difficulty date: November 6, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 72,860 hours, 53,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Diode
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG LIGHTS ROW 10 TO FIRST OVERWING DOOR INOP. INSTALLED DIOD ON BATTERY PACK @ 3CD OPS CHECK GOOD IAW MD88 AMM 33-55. (LP4755523)
